# SDR FDEA202302220333

- Difficulty date: February 22, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N936FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 23293
- Aircraft time: 93,840 hours, 35,843 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDIS  936     27-50  1303     22FEB23  MSP  FACT  U  TE FLAP DISAGREE BETWEEN 5-15.  RAN QRH AND LANDED  MSP.  ***EMERGENCY DECLARED***   FACT 22FEB23 13:11   MSP U  FIM: 21-51-00-815-808  FIM: 21-51-00-815-815  UPON ENTERING FLIGHT DECK NOTED T/E AND L/E FLAP  SLAT SYSTEMS IN ALTERNATE.  CREW STATED ALTN SYS  WORKED NORMALLY.  RECONFIGURED BOTH TO NORMAL  CONFIG.  PRESSURIZED HYD SYSTEMS AND LOWERED  FLAPS/SLATS.  INSPECTED ALL FLAP TRANSMISSIONS FOR  SERVICING AND OVERTORQUE CONDITIONS.  ALL SERVICED  NORMAL, NO OVERTORQUE INDICATORS POPPED.  INTERROGATED FSEU'S 1,2, AND 3.  FSEU 1 SHOWED A  FLAP DISAGREE FOR PRIOR FLIGHT LEG.  NO OTHER  INFORMATION GIVEN WITH IT.  OPERATED FLAP/SLATS  THREE COMPLETE CYCLES.  ALL OPS CHECKED NORMAL,  SMOOTH OPERATION, NO BINDING OR DISCREPENCY FOUND.  NO HISTORY FOR THIS PAST 90 DAYS.  REF. B757 FIM  21-51-00-815-808 AND 21-51-00-815-815.  A/C OK FOR  SERVICE.
